# SDR SWAA2016042651351

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 71,057 hours, 67,431 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Dome Nut
- Part number: 65463607
- Part serial: E2261
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE AFT WING TO BODY PANEL 3678R, DOME NUT DAMAGED AT BS 747-4, BETWEEN STRINGER 19R - 20R.  R & R DOME NUT IAW SRM.
